I am 59 male and have been on predisone for years. I can hardly walk from foot pain cause Had numness for yrs, been to foot specialitists. Tried numerous shoe inplants, now I can hardly walk, in pain all the time. Who should I be seeing? This started when I had back problems back in 1983 and went for surgery 1987 when I had disk problems they fnally figured out.
What kind of foot specialist have you been going to? If it is a podiatrist, I recommend finding a MD that specializes in feet such as an orthopeadist that treats only feet. I have had foot problems since birth and can relate to your problem. I recommend you investigate a medication such as Lyrica or Cymbalta rather than the prednisone. Both of these medicines are used to treat nerve pain. Once you have a proper diagnosis from a doctor maybe ask about these options.
Yes please get off the prednisone if you can. I've been on it for over 15 years and it's ruiend my body and I'm only 35. You need to find a doctor who will address the problem, and get you off the prednisone. I get fractures in my feet know from being on the prednisone for too long.
I am a 56 year old male and the bottoms of my feet would always go numb and severe stinging would also be on the bottoms of my feet and also sting around the very front of my toes. My GP did a blood test for diabetes which was positive, he just gave januvia for the diabetes. And lyrica for the numbness and sting, but I still had some numbness and sting. I then went to a pain Dr. He gave me cymbalta 30 mg a day and that knocked out all the numbness and stinging plus all the pain on the top and sides, get tested for diabetes. Dr. Shih in Van Nuys CA for pain.Including the bone pain.
1st of all like to ask you. What is your reaction level to pain: 1 being no pain/10 pain so bad you have to scream & go into convulsions?
2nd does the dullness/numb feeling act like it has gone to sleep and that at any moment it will start tingling & wake itself?
Am sure that your history of back surgery may have solved some of your problems already, however am your ~same age and that's the basis of my questions 1st off.
In answer to the question it doesn't look like anyone least of all me has the answer for you. You've gotten all the help necessary & it looks like you are going to have to live with it the best way you can.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2011 • 1 answer
Posted 18 Jan 2014 • 1 answer
After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top
Posted 4 Mar 2014 • 1 answer
Posted 16 Apr 2015 • 2 answers
Posted 1 May 2016 • 0 answers